Skip to main content

The Kaehler-Ricci flow and Singular Calabi-Yau manifolds

Searching for OpenAIRE data...

Publications

Uniqueness and short time regularity of the weak Kähler–Ricci flow

Author(s): Eleonora Di Nezza, Chinh H. Lu
Published in: Advances in Mathematics, Issue 305, 2017, Page(s) 953-993, ISSN 0001-8708
DOI: 10.1016/j.aim.2016.10.011

On the singularity type of full mass currents in big cohomology classes

Author(s): Tamás Darvas, Eleonora Di Nezza, Chinh H. Lu
Published in: Compositio Mathematica, Issue 154/02, 2018, Page(s) 380-409, ISSN 0010-437X
DOI: 10.1112/s0010437x1700759x

Geometry and topology of the space of Kähler metrics on singular varieties

Author(s): E. Di Nezza, V. Guedj
Published in: Compositio Mathematica, 2017, ISSN 0010-437X

Monotonicity of non-pluripolar products and complex Monge-Ampère equations with prescribed singularity

Author(s): T. Darvas, E. Di Nezza, C. Lu
Published in: 2017